# SDR FDEA201410313439

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NRB124912
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE UPPER CHAMBER LOWER SKIN, RIB SUPPORT ABOVE PULLEY HAS A CRACK.  R & R SPLICE PLATE, FORMER ON RT WING FIXED LE.  FABRICATED FROM 7075-T6 .071 INCHES BATCH NR 2689862 IAW SRM 51-31-01 & DWG NRB1249-12.  MAJOR REPAIR.
